Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 29, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 21, 2014, 3:48 AM CDT. It took effect at Apr 21, 2014, 7:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2014, 3:48 AM CDT (08:48 UTC)
- In effect from
- Apr 21, 2014, 7:00 PM CDT
- Expired
- Apr 22, 2014, 4:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
583 WHUS73 KGRB 210848 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CDT MON APR 21 2014 ...INCREASING NORTHWEST WINDS BEHIND A COLD FRONT TONIGHT... .BEHIND A COLD FRONT...NORTHWEST WINDS WILL INCREASE AND USHER IN A COOLER AIRMASS. THE COMBINATION OF THE TWO WILL CREATE SUSTAINED WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT THROUGH TUESDAY AFTERNOON. THE WINDS WILL DIMINISH TUESDAY EVENING WHEN HIGH PRESSURE MOVES INTO THE REGION. LMZ521-522-541>543-211700- /O.NEW.KGRB.SC.Y.0029.140422T0000Z-140422T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 348 AM CDT MON APR 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT TUESDAY. * WINDS...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT THROUGH TUESDAY AFTERNOON. * WAVES...INCREASING TO 1 TO 3 FEET TONIGHT AND 2 TO 4 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MPC
6 follow-up statements
183 WHUS73 KGRB 211504 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1004 AM CDT MON APR 21 2014 ...INCREASING NORTHWEST WINDS BEHIND A COLD FRONT TONIGHT... .BEHIND A COLD FRONT...NORTHWEST WINDS WILL INCREASE AND USHER IN A COOLER AIRMASS. THE COMBINATION OF THE TWO WILL CREATE SUSTAINED WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT THROUGH TUESDAY AFTERNOON. THE WINDS WILL DIMINISH TUESDAY EVENING WHEN HIGH PRESSURE MOVES INTO THE REGION. LMZ521-522-541>543-212315- /O.CON.KGRB.SC.Y.0029.140422T0000Z-140422T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1004 AM CDT MON APR 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT TUESDAY... * WINDS...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT THROUGH TUESDAY AFTERNOON. * WAVES...INCREASING TO 1 TO 3 FEET TONIGHT AND 2 TO 4 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
467 WHUS73 KGRB 212104 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 PM CDT MON APR 21 2014 ...INCREASING NORTHWEST WINDS BEHIND A COLD FRONT TONIGHT... .BEHIND A COLD FRONT...NORTHWEST WINDS WILL INCREASE AND USHER IN A COOLER AIR MASS. THE COMBINATION OF THE TWO WILL CREATE SUSTAINED WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT THROUGH TUESDAY AFTERNOON. THE WINDS WILL DIMINISH TUESDAY EVENING WHEN HIGH PRESSURE MOVES INTO THE REGION. LMZ521-522-541>543-220515- /O.CON.KGRB.SC.Y.0029.140422T0000Z-140422T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 404 PM CDT MON APR 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CDT TUESDAY... * WINDS...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT THROUGH TUESDAY AFTERNOON. * WAVES...INCREASING TO 1 TO 3 FEET TONIGHT AND 2 TO 4 FEET ON TUESDAY. * WAVES OMITTED ON THE BAY...AS IT REMAINS MOSTLY ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS73 KGRB 220229 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 PM CDT MON APR 21 2014 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY... . GUSTY NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ARE EXPECTED THROUGH TUESDAY AFTERNOON. THE WINDS WILL DIMINISH TUESDAY EVENING WHEN HIGH PRESSURE MOVES INTO THE REGION. LMZ521-522-541>543-221030- /O.CON.KGRB.SC.Y.0029.000000T0000Z-140422T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 929 PM CDT MON APR 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THROUGH TUESDAY AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FT ON THE LAKE. * WAVES OMITTED ON THE BAY...AS IT REMAINS MOSTLY ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
344 WHUS73 KGRB 221001 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 501 AM CDT TUE APR 22 2014 ...GUSTY NORTHWEST WINDS WILL CONTINUE TODAY... . GUSTY NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ARE EXPECTED THROUGH THIS AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING. LMZ521-522-541>543-221815- /O.CON.KGRB.SC.Y.0029.000000T0000Z-140422T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 501 AM CDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THROUGH AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FT ON THE LAKE. * WAVES OMITTED ON THE BAY...AS IT REMAINS MOSTLY ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
853 WHUS73 KGRB 221510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT TUE APR 22 2014 ...GUSTY NORTHWEST WINDS WILL CONTINUE TODAY... .GUSTY NORTHWEST WINDS ARE EXPECTED THROUGH THIS AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING. LMZ521-522-541>543-222100- /O.CON.KGRB.SC.Y.0029.000000T0000Z-140422T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 AM CDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KTS WITH A FEW GUSTS UP TO 30 KTS THROUGH THIS AFTERNOON. * WAVES...OFFSHORE WINDS WILL LIMIT WAVES TO 1 TO 3 FT ON LAKE MICHIGAN...WITH HIGHER WAVES TOWARD THE OPEN WATERS. THE BAY REMAINS MOSTLY ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
983 WHUS73 KGRB 222100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT TUE APR 22 2014 ...WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AND THIS EVENING... .NORTHWEST WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-222200- /O.EXP.KGRB.SC.Y.0029.000000T0000Z-140422T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 PM CDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... NORTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AND THIS EVENING...THUS THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 4 PM. $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 10:55 PM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 20, 10:55 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1055 PM CDT SUN APR 20 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 330 PM CDT SUN APR 20 2014 TRYING TO DECIPHER TIMING OF PCPN BANDS TNGT AND MON CONT TO BE THE BIGGEST FCST ISSUE TO DEAL WITH. TEMPS AND THUNDER THREAT ALSO HAVE TO BE ADDRESSED. THE 19Z MSAS SFC ANALYSIS SHOWED A STALLED FRONTAL BOUNDARY EXTENDED FROM S-CNTRL MN NE THRU N-CNTRL WI INTO CNTRL LAKE SUPERIOR. ONE SFC LOW WAS LOCATED OVER NE NEBRASKA...WHILE TWO OTHER SFC LOWS WERE SITUATED OVER THE NRN PLAINS. VSBL SATL IMAGERY INDICATED A BAND OF LOW/MID CLOUDS STRETCHED FROM NE IA NEWD INTO SE ONTARIO. RADAR MOSAIC HAD PICKED UP A BAND OF SHWRS LOCATED SOUTH OF THE STALLED BOUNDARY. FOCUS FOR ADDITIONAL SHWRS (PSBL TSTM) ACTIVITY TO BE ALONG THIS STALLED BOUNDARY DRAPED ACROSS CNTRL WI TNGT. OVERALL FORCING AND LIFT REMAIN MARGINAL...BUT PCPN IS EXPECTED TO PERSIST ALONG THE BOUNDARY WHERE WEAK CONVERGENCE TO BE MAXIMIZED. FORCING DOES INCREASE A BIT LATER TNGT AS A WEAK SRN STREAM SHORTWAVE TROF LIFTS NE INTO THE MIDWEST/MID-MS VALLEY. N-CNTRL WI COULD VERY WELL STAY DRY TNGT...BUT THIS LEADS TO FOG POTENTIAL DUE TO MOISTURE FROM MELTING SNOW...LIGHT WINDS AND DEW POINTS REMAINING ABOVE FREEZING. QUITE A CONTRAST IN TEMPS EXPECTED TNGT WITH THE NORTHWOODS FALLING INTO THE MID 30S...WHILE SRN SECTIONS OF THE FCST AREA MAY NOT FALL BELOW 50 DEGS. SHWR/ISOLATED TSTM ACTIVITY TO CONT THRU AT LEAST MON MORNING OVER THE ENTIRE FCST AREA AS THE SRN STREAM SHORTWAVE TROF SHIFTS TOWARD THE ERN GREAT LAKES AND A NRN STREAM SHORTWAVE TROF MOVES INTO NRN SECTIONS OF THE GREAT LAKES. AT THE SFC...A CDFNT IS PROGGED TO MOVE ACROSS WI...DISPLACE THE STALLED BOUNDARY AND ACT AS A FOCUS FOR THE PCPN. BY MON AFTERNOON...THE SHWRS ARE EXPECTED TO DIMINISH OVER N-CNTRL WI/PARTS OF CNTRL WI BEHIND THE CDFNT. INSTABILITY STILL LOOKS MARGINAL ON MON WITH CAPES PUSHING 500 J/KG OVER CNTRL/E-CNTRL WI...THUS HAVE MAINTAINED THE ISOLATED THUNDER WORDING IN THE FCST. MILD START TO THE DAY WL STILL ALLOW TEMPS TO WARM INTO THE 60S (50S LAKESIDE) EVEN AS WINDS TURN NW AND WEAK CAA STARTS. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 330 PM CDT SUN APR 20 2014 HIGHLIGHTS FOR THE LONG TERM PORTION...AFTER A FEW LINGERING SHOWERS MONDAY EVENING WITH A DEPARTING FRONTAL SYSTEM...DRIER CONDITIONS EXPECTED MONDAY NIGHT INTO MOST OF WEDNESDAY. FORECAST CONCERN THEN TURNS TO MID WEEK WITH A DEEPENING UPPER SYSTEM FORECAST TO TRACK ACROSS THE MID SECTION OF THE COUNTRY. AFTER THIS SYSTEM...PCPN TYPE ISSUES INCREASE FOR LATE NEXT WEEKEND. DRY HIGH PRESSURE RIDGE TO DRIFT OVER THE REGION MONDAY NIGHT INTO TUESDAY NIGHT BEFORE DRIFTING EAST ON WEDNESDAY. COOL NIGHT IN STORE TUESDAY NIGHT WITH LIGHT WINDS UNDER THE RIDGE AXIS. PROGS CONTINUE TO LIFT A WARM FRONT NORTH LATER WEDNESDAY INTO WEDNESDAY NIGHT. INITIAL WAA AND RETURN MOISTURE WILL BE ENCOUNTERING SOME COOL DRY AIR OVER THE FAR NORTHEAST FOR A POSSIBLE MIX EARLY WEDNESDAY NIGHT...BUT POTENTIAL TOO SMALL AT THIS TIME TO ADD TO THE FORECAST. HAVE TO KEEP ANY EYE OUT FOR THESE UPPER SYSTEMS DUE TO HAIL POTENTIAL FROM LOW WET BULB PARAMETERS. WHILE LI/S APPEAR MINIMAL AT THIS TIME...GFS TOTAL TOTALS NEAR THE MID 50S THURSDAY AFTERNOON WITH THE PASSAGE OF A COLD OR OCCLUDED FRONT. LATEST ECMWF CONFINES BEST INSTABILITY SOUTH OF THE AREA. MUCH COOLER TEMPERATURES ARRIVE FOR NEXT WEEKEND. EACH THE GFS AND ECMWF HAVE SLOWED DOWN THE ARRIVAL OF THE PCPN FOR LATE NEXT WEEKEND. A H850 WARM FRONT IS PROGGED TO LIFT INTO NORTHERN ILLINOIS SUNDAY AFTERNOON INTO SUNDAY NIGHT...WITH RETURN FLOW PCPN SPREADING NORTHWARD INTO THE STATE. THIS RETURN FLOW WILL BE WORKING NORTHWARD INTO A COOLER AND DRIER AIR MASS WHICH COULD PRODUCE PCPN TYPE ISSUES LATE NEXT WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1055 PM CDT SUN APR 20 2014 SHRA ACRS THE SRN 1/2 OF THE FCST AREA HAVE INCREASED DURING THE PAST COUPLE HRS. ISOLD TSRA ALSO LIKELY TO MV ACRS THE S. THAT TREND SHOULD CONT OVERNIGHT. THEN EXPECT A BIT OF A LULL IN THE PCPN TOMORROW MORNING...FOLLOWED BY AN UPTICK IN COVERAGE/INTENSITY TOMORROW AFTN OVER THE E. WL WORK THESE TRENDS INTO THE NEW TAFS. PATCHY FOG ALSO EXPECTED UNTIL MID-MORNING...WITH VSBYS OCCASIONALLY DOWN INTO THE LIFR/VLIFR CATEGORY AT SOME SPOTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......TDH AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 20, 2:41 PM CDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 241 PM CDT SUN APR 20 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 241 PM CDT SUN APR 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND NORTHEAST WISCONSIN TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF CENTRAL AND NORTHEAST WISCONSIN ON MONDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED. ANOTHER CHANCE OF THUNDERSTORMS WILL ARRIVE LATE WEDNESDAY NIGHT INTO THURSDAY. IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-211945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 241 PM CDT SUN APR 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AK/TH
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.